MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 11MM, 27.5CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 11MM, 27.5CM
Model Number 26075AA
Medical Device Problem Codes Poor Quality Image (1408); Dent in Material (2526)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is a blurred vision and dents on the stem.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: during technical investigation the following was observed: the shaft of the optics is bent.There is mechanical damage (impact marks) to the optics shaft.The rod lens system is displaced due to the bent shaft and mechanical damage, which negatively affects imaging.A distinct shadow is visible at the top edge of the image, and the image is blurred in this area.Scratches can be seen at the distal end.The defects/damage found are not due to a manufacturing/production error but may be caused by improper clinical use or deviating, improper clinical reprocessing.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.Appropriate warnings about the correct handling of the device and the product testing as well as precautions and warnings are included in the corresponding instructions for use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 6°, 11MM, 27.5CM
Common Device Name
HOPKINS TELESCOPE 6°, 11MM, 27.5CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23698008
Report Number9610617-2025-02237
Device Sequence Number9072124
Product Code GCJ
UDI-Device Identifier04048551230060
UDI-Public04048551230060
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K223923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26075AA
Device Catalogue Number26075AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown